# SDR R61A2021100700794

- Difficulty date: September 16, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 43,120 hours, 25,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17003952003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON FWD FUSELAGE INTERNAL SKIN PANEL AT FR15-16 AND STR 27-28R.  FWD FUSELAGE INTERNAL SKIN PANEL AT FR15-16 AND STR 27-28R REPAIRED IAW ETD2021-170-030959.
